Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) TENDRIL ST; No Match
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ABBOTT MEDICAL (CRM-SYLMAR) TENDRIL ST; No Match
Model Number
1888TC/46
Medical Device Problem Code
Over-Sensing (1438)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
05/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented in the clinic for a follow-up.Upon interrogation, the atrial lead exhibited myopotentials oversensing that led to pacing inhibition.The lead was explanted and replaced.The patient was in stable condition.
New Search
Submit an Adverse Event Report
Brand Name
TENDRIL ST
Common Device Name
No Match
Manufacturer
(Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer
(Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key
25271469
Report Number
2017865-2026-10898
Device Sequence Number
15892486
Product Code
NVN
UDI-Device Identifier
05414734501743
UDI-Public
(01)05414734501743(10)4020392(17)160430
Combination Product (Y/N)
Y
Initial Reporter State
MD
Initial Reporter Country
US
PMA/510(K) Number
P960013
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2013
Device Explanted Year
2026
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional,User Facility,Company Representative
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
05/26/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
04/30/2016
Device Model Number
1888TC/46
Device Lot Number
4020392
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
05/06/2026
Initial Report FDA Received Date
05/25/2026
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
04/02/2013
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Concomitant Medical Products
and Therapy/Usage Dates
PM1110 ACCENT.
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
23 YR
Patient Sex
Male